# SDR FDEA202107281883

- Difficulty date: July 28, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 72,260 hours, 17,130 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT AT RIGHT HAND WING FIXED   LEADING EDGE AT SLAT TRACK NUMBER 10 CUTOUT , STATION XOS 657 AFT INBOARD CORNER   AND FOUND CRACK INDICATION AT CORNER 13 APPROXIMATE 1/4 INCHES LENGTH. CRACKED SKIN AT RIGHT HAND WING FIXED LEADING EDGE AT SLAT TRACK NUMBER 10   CUTOUT STATION XOS 657 AFT INBOARD CORNER REPAIR CARRIED OUT AS PER SRM 57-40-02-  2R REPAIR 7 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
